Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 239-306.

Dans cet article, nous déterminons la trace de certains opérateurs de Hecke sur les espaces de formes automorphes de niveau 1 et poids quelconque des groupes spéciaux orthogonaux des réseaux euclidiens E 7 , E 8 et E 8 A 1 . En utilisant la théorie d’Arthur, nous en déduisons des informations sur les paramètres de Satake des représentations automorphes des groupes linéaires découvertes par Chenevier et Renard dans [14]. Nos résultats corroborent notamment une conjecture de Bergström, Faber et van der Geer sur la fonction zêta de Hasse–Weil de l’espace de module des courbes de genre 3 à 17 points marqués.

In this article, we determine the trace of some Hecke operators on the spaces of level one automorphic forms on the special orthogonal groups of the euclidean lattices E 7 , E 8 and E 8 A 1 , with arbitrary weight. Using Arthur’s theory, we deduce properties of the Satake parameters of the automorphic representations for the linear groups discovered by Chenevier and Renard. Our results corroborate a conjecture by Bergström, Faber and van der Geer about the Hasse–Weil zeta function on the moduli spaces of 17-pointed curves of genus 3.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1026
Classification : 11F46,  11F55,  11F60,  11H55,  11H56
Mots clés : Programme de Langlands, Formes automorphes, Opérateurs de Hecke, Paramètres de Satake
@article{JTNB_2018__30_1_239_0,
     author = {Thomas M\'egarban\'e},
     title = {Traces des op\'erateurs de {Hecke} sur les espaces de formes automorphes de {SO7,} {SO8} ou {SO9} en niveau 1 et poids arbitraire},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {239--306},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {1},
     year = {2018},
     doi = {10.5802/jtnb.1026},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1026/}
}
TY  - JOUR
AU  - Thomas Mégarbané
TI  - Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 239
EP  - 306
VL  - 30
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1026/
UR  - https://doi.org/10.5802/jtnb.1026
DO  - 10.5802/jtnb.1026
LA  - fr
ID  - JTNB_2018__30_1_239_0
ER  - 
Thomas Mégarbané. Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 1, pp. 239-306. doi : 10.5802/jtnb.1026. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1026/

[1] Anatolij N. Andrianov Quadratic forms and Hecke operators, Grundlehren der Mathematischen Wissenschaften, Volume 286, Springer, 1987, xii+374 pages | Zbl 0613.10023

[2] Nicolás Arancibia; Colette Moeglin; David Renard Paquets d’Arthur des groupes classiques et unitaires (2015) (http://arxiv.org/abs/1507.01432v1)

[3] James Arthur Unipotent automorphic representations : conjectures, Orbites unipotentes et représentations. II : Groupes p-adiques et réels (Astérisque) Volume 171-172, Société Mathématique de France, 1989, pp. 13-71 | Zbl 0728.22014

[4] James Arthur The endoscopic classification of representations : orthogonal and symplectic groups, Colloquium Publications, Volume 61, American Mathematical Society, 2013, xviii+590 pages | Zbl 1310.22014

[5] Armand Borel Automorphic L-functions, Automorphic forms, representations and L-functions, Part II (Proc. Symp. Pure Math.) Volume 33, American Mathematical Society, 1979, pp. 27-61 | Zbl 0412.10017

[6] Nicolas Bourbaki Groupes et algèbres de Lie. Chapitres 4, 5 et 6, Elements de Mathematique, Masson, 1981, 288 pages | Zbl 0483.22001

[7] Ranee Kathryn Brylinski Limits of weight spaces, Lusztig’s q-analogs, and fiberings of adjoint orbits, J. Am. Math. Soc., Volume 2 (1989) no. 3, pp. 517-533 | Zbl 0729.17005

[8] Variétés analytiques complexes et fonctions automorphes (Henri Cartan, ed.), Séminaire H. Cartan, 6e année, 1953/54, École Normale Supérieure, 1955

[9] Fonctions automorphes (Henri Cartan, ed.), Séminaire H. Cartan, 10e année, 1957/58, École Normale Supérieure, 1958

[10] Pierre-Henri Chaudouard; Gérard Laumon Le lemme fondamental pondéré. I : Constructions géométriques, Compos. Math., Volume 146 (2010) no. 6, pp. 1416-1506 | Article | Zbl 1206.14026

[11] Pierre-Henri Chaudouard; Gérard Laumon Le lemme fondamental pondéré. II : Énoncés cohomologiques, Ann. Math., Volume 176 (2012) no. 3, pp. 1647-1781 | Article | Zbl 1264.11043

[12] Gaëtan Chenevier; Laurent Clozel Corps de nombres peu ramifiés et formes automorphes autoduales, J. Am. Math. Soc., Volume 22 (2009) no. 2, pp. 467-519 | Article | Zbl 1206.11066

[13] Gaëtan Chenevier; Jean Lannes Formes automorphes et voisins de Kneser des réseaux de Niemeier (2015)

[14] Gaëtan Chenevier; David Renard Level one algebraic cusp forms of classical groups of small rank, Mem. Am. Math. Soc., Volume 1211, American Mathematical Society, 2015, 122 pages | Zbl 06479614

[15] Neil Dummigan A simple trace formula for algebraic modular forms, Exp. Math., Volume 22 (2013) no. 2, pp. 123-131 | Article | Zbl 1309.11037

[16] Carel Faber Modular forms and the cohomology of moduli spaces (https://people.kth.se/~faber/publ.html)

[17] Carel Faber; Gerard van der Geer Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, C. R., Math., Acad. Sci. Paris, Volume 338 (2004) no. 5, pp. 381-384 | Article | Zbl 1062.14034

[18] Eberhard Freitag Siegelsche Modulfunktionen, Grundlehren der Mathematischen Wissenschaften, Volume 254, Springer, 1983 | Zbl 0498.10016

[19] Joe Fulton William ; Harris Representation theory, Graduate Texts in Mathematics, Volume 129, Springer, 1991, xv+551 pages | Zbl 0744.22001

[20] Gerard van der Geer Siegel Modular Forms (2007) (http://arxiv.org/abs/math/0605346)

[21] Gerard van der Geer Siegel modular forms and their applications, The 1-2-3 of modular forms (Universitext), Springer, 2008, pp. 181-245 | Zbl 1259.11051

[22] Benedict H. Gross On the Satake isomorphism, Galois representations in arithmetic algebraic geometry (Lond. Math. Soc. Lect. Note Ser.) Volume 254, Cambridge University Press, 1998, pp. 223-237 | Zbl 0996.11038

[23] Hervé Michel Jacquet; Joseph A. Shalika On Euler products and the classification of automorphic representations II, Am. J. Math., Volume 103 (1981), pp. 777-815 | Article

[24] Tasho Kaletha Rigid inner forms of real and p-adic groups (https://web.math.princeton.edu/~tkaletha/)

[25] Shin-ichi Kato Spherical functions and a q-analogue of Kostant’s weight multiplicity formula, Invent. Math., Volume 66 (1982), pp. 461-468 | Article | Zbl 0498.17005

[26] Jean-Pierre Labesse; Jean-Loup Waldspurger La formule des traces tordue d’après le Friday Morning Seminar, CRM Monograph Series, Volume 31, American Mathematical Society, 2013, xxvi+234 pages | Zbl 1272.11070

[27] Robert P. Langlands Euler products, Yale Mathematical Monographs, Volume 1, Yale University Press, 1971, 53 pages | Zbl 0231.20016

[28] Robert P. Langlands Automorphic representations, Shimura varieties, and motives. Ein Märchen, Automorphic forms, representations and L-functions, Part II (Proc. Symp. Pure Math.) Volume 33, American Mathematical Society, 1979, pp. 205-246 | Zbl 0447.12009

[29] George Lusztig Singularities, character formulas, and a q-analog of weight multiplicities, Astérisque, Volume 101-102 (1983), pp. 208-229 | Zbl 0561.22013

[30] Thomas Mégarbané (algorithme de calcul des traces de paramètres de Satake des représentations automorphes de PGL m , http://megarban.perso.math.cnrs.fr/programmes/traceshecke/Formules_Gross/formules_Gross.txt)

[31] Thomas Mégarbané (algorithme de calcul des traces de paramètres de Satake des représentations automorphes de PGL m , http://megarban.perso.math.cnrs.fr/programmes/traceshecke/Formules_Gross/calculdelta.txt)

[32] Thomas Mégarbané Calculs des traces d’opérateurs de Hecke sur les espaces de formes automorphes (http://megarban.perso.math.cnrs.fr/tracehecke.html)

[33] Paul Mezo Character identities in the twisted endoscopy of real reductive groups, Mem. Am. Math. Soc., Volume 222, American Mathematical Society, 2013, 94 pages | Zbl 1293.22004

[34] Paul Mezo Tempered spectral transfer in the twisted endoscopy of real groups, J. Inst. Math. Jussieu, Volume 15 (2016) no. 3, pp. 569-612 | Article | Zbl 1344.22004

[35] Colette Moeglin; Jean-Loup Waldspurger Stabilisation de la formule des traces tordue VI & X (2014) (http://webusers.imj-prg.fr/~jean-loup.waldspurger/)

[36] Báo Châu Ngô Le lemme fondamental pour les algèbres de Lie, Publ. Math., Inst. Hautes Étud. Sci., Volume 111 (2010), pp. 1-271 | Article | Zbl 1200.22011

[37] Martin Raum; Nathan C. Ryan; Nils-Peter Skoruppa; Gonzalo Tornaría Explicit computations of Siegel modular forms of degree two (2012) (http://arxiv.org/abs/1205.6255)

[38] Ichirô Satake Theory of spherical functions on reductive algebraic groups over p-adic fields, Publ. Math., Inst. Hautes Étud. Sci., Volume 18 (1963), pp. 229-293 | Article | Zbl 0122.28501

[39] Diana Shelstad On spectral transfer factors in real twisted endoscopy (http://andromeda.rutgers.edu/~shelstad/)

[40] Diana Shelstad On geometric transfer in real twisted endoscopy, Ann. Math., Volume 176 (2012) no. 3, pp. 1919-1985 | Article | Zbl 1259.22007

[41] Diana Shelstad On the structure of endoscopic transfer factors (2015) (https://arxiv.org/abs/1412.4649)

[42] Tonny Albert Springer Reductive groups, Automorphic forms, representations and L-functions, Part I (Proc. Symp. Pure Math.) Volume 33, American Mathematical Society, 1979, pp. 3-27 | Zbl 0416.20034

[43] Olivier Taïbi Arthur’s multiplicity formula for certain inner forms of special orthogonal and symplectic groups (à paraître dans J. Eur. Math. Soc.)

[44] Jean-Loup Waldspurger Endoscopie et changement de caractéristique, J. Inst. Math. Jussieu, Volume 5 (2006) no. 3, pp. 423-525 | Article | Zbl 1102.22010

[45] Jean-Loup Waldspurger Stabilisation de la formule des traces tordues I, II, III, IV, V, VII, VIII, IX (2014) (http://webusers.imj-prg.fr/~jean-loup.waldspurger/)

Cité par Sources :